Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Want to take Step up height growth powder. Will it help?

hi Samues sir, My Name is Mithun i am 24 year old located in bangalore ,,,,i am 62kg , 5.6 and half tall ,,is this a average personality??? some times i feel that i am very thin and short ,,,and i have thought of taking Step up height growth powder,,,,, as seen in tv reviews n all shall i go ahead with this product to increase a bit more height ???? please suggest me ,,,,
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  6704
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Mithun and welcome,

5 feet 6 inches is about 167cms and your weight being 62kgs, this considered to be healthy, but putting on a few more kilos might help. An average Indian male is considered to be between 5.6 - 5.9 feet tall. Which puts you into that category.

If you find it difficult to put on weight you could try consuming some protein supplements consolidated by mild exercise to increase your muscle tone. Though, you should be careful not to over consume supplements. Natural food products can provide the protein you need to increase muscle tone. Here is a small list from Wikipedia:

You could try 'Step up powder', though I would strongly advocate exercise and stretches as you are still a young man. Sports like basketball and swimming greatly help in increasing height by a few inches if pursued religiously.

These are the last few years you would grow, and indulging in active sports and regular stretches should be beneficial.

Step up is a herbal product that stimulates the pituitary gland resulting in increased production of Growth Hormone (responsible for growth), although it is a minimal amount, it should not be consumed for a long period of time, as our body knows how much of each hormone should be produced naturally.

It has other benefits, and hardly any patients have suffered side effects. So I would advice you to inform your local physician before starting the product, and strict supervision by both your physician and you to avoid any complications caused by the product.

Wishing you the best.
Answered: Tue, 20 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor